# SDR CALA2021090301493

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: D5348002075300
- Condition: Damaged
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INNER CAP JOINT-GUESSET PLATES AT FR 66 AND 68. ALL FASTEN ER HOLES HAVE AN OUT OF ROUND INDICATION, AS PER A319/A320 NTM 5 1-10-01-250-801-A-01, SUBTASK 51-10-01-253-001-A ITEM C.(7) (C) TABLE 5. DOT 11-04 - A3NB-53-4-0033 - NR 9294296.  FABRICATED & INSTALLED NEW GUSSET PLATES AT R/H INNER CAP JOINT- GUESSET AT FR 68 AT STR 13, 14 PER A320 SRM 51-42-11/001 DOOR ST OPS #5 & #6.
